# SDR CA961104010

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg
- Part time: 659 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED THAT THE RUDDER PEDALS WERE OFFSET WHEN NOSE WHEEL WAS STRAIGHT. THE LEFT NOSE WHEEL STEERING SPRING WAS FOUND BROKEN.
